You are not logged in.

Journals should no longer accept 'obesity paradox' articles

Peeters, A. 2018, Journals should no longer accept 'obesity paradox' articles, International journal of obesity, vol. 42, pp. 584-585, doi: 10.1038/ijo.2017.259.

Attached Files
Name Description MIMEType Size Downloads

Title Journals should no longer accept 'obesity paradox' articles
Author(s) Peeters, A.ORCID iD for Peeters, A. orcid.org/0000-0003-4340-9132
Journal name International journal of obesity
Volume number 42
Start page 584
End page 585
Total pages 2
Publisher Macmillan
Place of publication London, Eng.
Publication date 2018-03
ISSN 1476-5497
Keyword(s) Science & Technology
Life Sciences & Biomedicine
Endocrinology & Metabolism
Nutrition & Dietetics
LIFE-STYLE INTERVENTION
MORTALITY
METAANALYSIS
OVERWEIGHT
ADULTS
Language eng
DOI 10.1038/ijo.2017.259
Field of Research 111799 Public Health and Health Services not elsewhere classified
11 Medical And Health Sciences
13 Education
HERDC Research category C4 Letter or note
Copyright notice ©2018, Macmillan Publishers Limited
Persistent URL http://hdl.handle.net/10536/DRO/DU:30103953

Document type: Journal Article
Collections: School of Health and Social Development
PVC's Office - Health
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 5 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 31 Oct 2017, 14:24:33 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.